The opiate withdrawal timeline may sometimes seem terrible, but the healing is possible and you only need a strong will. Opiate addiction is one of the most intensive ones. People are getting withdrawal symptoms when they suddenly stop using opiates.
An organism is adjusting to those substances, but when the intake suddenly stops, it is craving for them. Those symptoms are depending on the opioid type and body chemistry. The withdrawal may be painful and uncomfortable, but when an addict is having proper help and support, everything is better. Organism detox has a huge importance during withdrawal. Our clinic has modern detox treatments and we are creating tailor-made therapies for our patients.
The opiate withdrawal timeline – Days 1, 2, 3
The first symptoms are starting around 8-24 hours after the last intake. The person is becoming aggressive and anxious. Also, he is having muscular pains, headaches and a sleeping difficulty as well as the loss of appetite.
On the second day durion the opiate withdrawal timeline, those symptoms are becoming worse. An addict is having all those symptoms from day one, but also excessive sweating and rainy nose. A patient is, in like manner, having panic attacks, stomach problems, and trouble sleeping.
The third day may be one of the worst. An addict is experiencing all the symptoms from the days behind him and even more. During this day, he is dealing with nausea, vomiting, and diarrhea. Stomach problems from the last day are becoming worst because an organism is trying to eject all the toxins from the body.
Going to withdrawal by yourself is not a good option because of all these symptoms. Clinical help is necessary because no one should go through all of this alone. Also, addicts are almost always returning to their bad habits, because the process of healing was not made for them and, in like manner, less successful.
The opiate withdrawal timeline – Days 4, 5, 6, 7
Dealing with an addiction is much easier when an addict is having proper help. It is important that the team of doctors has a lot of experience. We have resocialized many people and helped them to go through this problem. They all came out like winners.
The fourth day may also be an issue for addicts. During this day, they may have all the symptoms from the last three days but also enlarged pupils. They are, also, experiencing cramping, and gastrointestinal discomfort. Shivering and fatigue are, in like manner, common symptoms.
Fifth day is, usually, almost the same as the last four days. The same thing is with day number six. A person is experiencing discomfort, displeasure and feels upset. That is why no one is recommending to patients to go through all of this by themselves. Clinical help is necessary if a patient wants really to deal with this.
During the seventh day, the withdrawal symptoms are starting to subside. An addict is still feeling fatigue and may be in depression. Insomnia is, also, a common problem.
Our doctors are dealing with this feeling very successful, and, also, they are doing their best to minimize their discomfort. The opiate withdrawal timeline is much easier thanks to our doctors.
Long-term and symptoms to expect during withdrawal
If the treatment was not the right, a post-acute withdrawal syndrome may continue for month after the last dose. A person can be in depression and feeling weak. Sleep disturbances and drug cravings may continue for months after the last dose.
Our tailor-made program is helping patients not to feel all these symptoms. If the healing is not proper, a patient may muscular aches and pain. Rainy nose and sweating are, also, common problems.
How to stop taking opiates in the right way
The only right way to really stop using opiates is to choose the proper clinic and ask for help. It is important that the clinic has a long tradition and medical experts who are always there for their patients.
We are always there for you. The opiate withdrawal timeline is not difficult with us.